Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 388, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 19, 2012, 6:03 PM EDT for Oldham County, Kentucky. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2012, 6:03 PM EDT (22:03 UTC)
- Expired
- Jul 19, 2012, 6:35 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Oldham County, KY
The radar
The Louisville radar (KLVX), 66 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:10 PM EDT | TSTM WND DMG | Skylight, KY | MULTIPLE TREES DOWN NEAR HIGHWAY 1694 |
| Jul 19, 6:19 PM EDT | TSTM WND GST 60 | Pewee Valley, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 3:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 922 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
866
WUUS53 KLMK 192203
SVRLMK
KYC185-192235-
/O.NEW.KLMK.SV.W.0388.120719T2203Z-120719T2235Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
603 PM EDT THU JUL 19 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 635 PM EDT
* AT 600 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PARK LAKE...MOVING
EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
LA GRANGE...
CENTERFIELD...
LIRO...
BALLARDSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3849 8531 3846 8535 3840 8532 3836 8528
3830 8534 3831 8539 3829 8547 3834 8556
3834 8558 3834 8557 3837 8562 3847 8549
3851 8546 3852 8542
TIME...MOT...LOC 2203Z 292DEG 18KT 3835 8546
WIND...HAIL 60MPH 1.00IN
$$
RAS1 follow-up statement
759
WWUS53 KLMK 192227
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
627 PM EDT THU JUL 19 2012
KYC185-192235-
/O.CON.KLMK.SV.W.0388.000000T0000Z-120719T2235Z/
OLDHAM KY-
627 PM EDT THU JUL 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 635 PM EDT
FOR OLDHAM COUNTY...
AT 623 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. HAIL AT LEAST QUARTER SIZE BROKE WINDOWS OUT OF A
HOME NEAR GOSHEN. THIS STORM WAS LOCATED NEAR
BALLARDSVILLE...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
BALLARDSVILLE AND LAGRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3849 8531 3846 8535 3840 8532 3836 8528
3830 8534 3831 8539 3829 8547 3834 8556
3834 8558 3834 8557 3837 8562 3847 8549
3851 8546 3852 8542
TIME...MOT...LOC 2226Z 292DEG 18KT 3831 8532
WIND...HAIL 60MPH 1.00IN
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:28 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 19, 4:28 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT THU JUL 19 2012
.Forecast Update...
Issued at 425 PM EDT Thu Jul 19 2012
Severe T-storm Watch 495 has been expanded to include Scott,
Harrison, Bourbon, and Nicholas Counties. Now all of our area
along and north of a line from Casey County to Larue County to
Hancock County in KY and southern Indiana are under the watch. The
watch was issued due to ongoing severe convection and anticipated
new development over southern Indiana and north central KY later
this evening. The watch goes through 11 pm EDT...10 pm CDT.
Products out shortly.
&&
.Short Term (Tonight - Friday Night)...
Issued at 320 PM EDT Thu Jul 19 2012
...Strong to Severe Storms Expected this Evening...
Storms have been slow to develop this afternoon with a slight cap in
place over most of the area. However, one area that we have seen
some activity in is over portions of the Bluegrass and north central
KY where strong to marginally severe storms have been widely
scattered this afternoon. We've had one report of 61 mph winds at
the Clark Co mesonet this afternoon. This area had better lift due
to an upper level shortwave moving across central IN/OH today. The
rest of our area has been inhibited by the cap and lack of trigger
so far.
This evening will be more favorable for a period of more widespread
strong to severe storms from about 7pm to 2am EDT. We're already
starting to see more storms break the cap over north central KY east
of I-65 as of 3pm EDT. Also, energy from the main upper level
trough will dive south this evening helping to produce numerous
showers and storms over the area. Several sfc boundaries exist to
focus convection ahead of the main sfc front which extend SW from
the sfc low over central Illinois to southwest MO. The low and sfc
front will move east overnight with the sfc front crossing the area
sometime tomorrow morning. Some models indicate it may stall some
where over south central/east central KY tomorrow afternoon giving
southern and eastern portions of KY possibly another chance of
storms although probably not quite as strong. Convection should
clear the entire area sometime Fri night.
Strong to severe storms this evening will contain damaging winds as
the main threat. With plenty of CAPE, severe hail will also be a
threat. If a storm can latch onto a boundary, rotation or an isld
tornado could be possible but not likely.
With heat indices reaching criteria over most of the advisory area,
will leave in place for now. Probably will cancel that early if
convection becomes more widespread.
Temps tonight will be in the lower 70s with highs tomorrow in the
mid 80s to around 90. Lows Fri night will be in the upper 60s to
lower 70s.
.Long Term (Saturday through Thursday)...
Issued at 300 PM EDT Thu Jul 19 2012
Main trough axis should be off to our southeast Saturday morning.
With that shift, airmass should be drier over us. Expect troughiness
to be to our east most of this period, but it will weaken as a ridge
builds into the lower Mississippi River Valley. Thus expect after a
near normal start to temperatures Saturday, we will see a steady
rise after that. After a dry weekend, we should start seeing
isolated coverage again Monday afternoon and then scattered storms
the rest of the week. Heat indices look to get close to the advisory
level by midweek.
&&
.Aviation (18Z TAF Issuance)...
Issued at 130 PM EDT Thu Jul 19 2012
An upper level trough moving through the area as well as multiple
sfc boundaries will cause on and off chances of t-storms this
afternoon and tonight. According to the latest 12Z NAM and 13Z HRRR
models, scattered convection near SDF/LEX looks likely this
afternoon with t-storm chances increasing this evening at BWG. It
is hard to nail down timing of storms and have left VCTS in for a
good period this afternoon and evening. Will need to refine reduced
flight conditions (MVFR or IFR) and winds as t-storms approach the
TAF sites. Outside of any t-storms late this afternoon/evening, sfc
winds will become gusty out of the SW on approach of the main upper
level trough and sfc front. The best chance of widespread storms
looks to be associated with these features between 0Z and 6Z this
evening.
After 6Z to 9Z storms should exit the TAF sites with lingering
showers possible. NAM soundings and MOS guidance indicates low cigs
(MVFR) moving in behind the main convection lasting through the
morning hours. The main wind shift (WSW to NW) with the main sfc
front will occur near the very end of this TAF period between
15-19Z tomorrow.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR
INZ076>079-083-084-089>092.
KY...HEAT ADVISORY UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR
KYZ023>032-061-062-070>072.
Update...........AMS
Short Term.......AMS
Long Term........RJS
Aviation.........AMSHazardous weather outlook, Jul 19, 3:42 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT THU JUL 19 2012 INZ076>079-083-084-089>092-KYZ023>032-061-062-070>072-202245- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY- SIMPSON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN... FRANKLIN 342 PM EDT THU JUL 19 2012 /242 PM CDT THU JUL 19 2012/ ...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND WEST CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HIGH TEMPERATURES WILL SOAR INTO THE MID TO UPPER 90S AND A CONTINUED HUMID AIRMASS WILL BE IN PLACE. THIS WILL YIELD MAX HEAT INDICES JUST ABOVE 105 DEGREES FOR A FEW HOURS THIS AFTERNOON AND EARLY EVENING. USE CAUTION IF PLANNING TO BE OUTDOORS. NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A MID LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW. STRONG AND SEVERE STORMS ARE ANTICIPATED WITH TORRENTIAL RAINFALL... EXCESSIVE CLOUD TO GROUND LIGHTNING...AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY EVENING AS A WEAK COOL FRONT AND UPPER TROUGH CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON MONDAY THROUGH TUESDAY. BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS MAY INCREASE IN COVERAGE ON WEDNESDAY AS A WEAK COOL FRONT APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF STRONG WINDS AND VERY HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). KYZ033>043-045>049-053>057-063>067-073>078-081-082-202245- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY- RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 342 PM EDT THU JUL 19 2012 /242 PM CDT THU JUL 19 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND EAST CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HIGH TEMPERATURES WILL SOAR INTO THE LOW TO MID 90S AND A CONTINUED HUMID AIRMASS WILL BE IN PLACE. THIS WILL YIELD MAX HEAT INDICES JUST BETWEEN 100 TO 105 DEGREES FOR A FEW HOURS THIS AFTERNOON AND EARLY EVENING. USE CAUTION IF PLANNING TO BE OUTDOORS. NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A MID LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW. STRONG AND SEVERE STORMS ARE ANTICIPATED WITH TORRENTIAL RAINFALL... EXCESSIVE CLOUD TO GROUND LIGHTNING...AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY EVENING AS A WEAK COOL FRONT AND UPPER TROUGH CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON MONDAY THROUGH WEDNESDAY. BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS MAY INCREASE IN COVERAGE ON WEDNESDAY AS A WEAK COOL FRONT APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF STRONG WINDS AND VERY HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). AMS/RJS
In the hours before
Local storm report, Jul 19, 5:39 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
539 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL CHARLESTOWN 38.45N 85.67W
07/19/2012 E0.88 INCH CLARK IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1200823
MRCLocal storm report, Jul 19, 5:40 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG RICHMOND 37.74N 84.29W
07/19/2012 MADISON KY FIRE DEPT/RESCUE
TREES DOWN OVER MUCH OF NORTHWEST MADISON COUNTY.
&&
EVENT NUMBER LMK1200824
MRCLocal storm report, Jul 19, 5:49 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG LEXINGTON 38.04N 84.46W
07/19/2012 FAYETTE KY TRAINED SPOTTER
IN THE AREA OF JACKS CREEK PIKE AND SPEARS
ROAD....MULTIPLE LARGE DIAMETER TREES DOWN AND A BARN
WITH ROOF DAMAGE.
&&
EVENT NUMBER LMK1200825
MRCLocal storm report, Jul 19, 5:52 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
552 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND DMG 2 WNW GOSHEN 38.42N 85.63W
07/19/2012 OLDHAM KY FIRE DEPT/RESCUE
FIRE RESCUE EQUIPMENT IS BEING BLOCKED BY DOWNED TREES
ON HIGHWAY 1793 NEAR ROSE ISLAND ROAD.
&&
EVENT NUMBER LMK1200827
MRCLocal storm report, Jul 19, 5:56 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
556 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL CHARLESTOWN 38.45N 85.67W
07/19/2012 M1.50 INCH CLARK IN PUBLIC
&&
EVENT NUMBER LMK1200828
AMSLocal storm report, Jul 19, 6:01 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
601 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 4 W DEPUTY 38.80N 85.72W
07/19/2012 SCOTT IN TRAINED SPOTTER
PINE TREE DOWNED.
&&
EVENT NUMBER LMK1200829
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:04 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Marion, Taylor | 41 min |
| Jul 18, 8:06 PM EDT | Special Weather Statement | LMK | Jefferson | 29 min |
| Jul 18, 8:08 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 27 min |
| Jul 18, 8:30 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson, Spencer | 30 min |
| Jul 18, 8:33 PM EDT | Areal Flood Advisory | LMK | Hancock | 87 min |
| Jul 18, 9:07 PM EDT | Special Weather Statement | LMK | Nelson | 28 min |
| Jul 18, 9:10 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Larue, Nelson | 30 min |
| Jul 18, 9:29 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 31 min |
| Jul 18, 9:39 PM EDT | Special Weather Statement | LMK | Marion | 31 min |
| Jul 18, 10:00 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 10 min |
| Jul 19, 3:33 AM EDT | Heat Advisory | LMK | Breckinridge, Bullitt, Butler, Edmonson, Grayson, Hancock and 9 more | 17 hr |
| Jul 19, 10:44 AM EDT | Special Weather Statement | LMK | Casey | 31 min |
| Jul 19, 1:00 PM EDT | Special Weather Statement | LMK | Harrison | 30 min |
| Jul 19, 1:32 PM EDT | Special Weather Statement | LMK | Nicholas | 28 min |
| Jul 19, 1:48 PM EDT | Special Weather Statement | LMK | Clark, Fayette | 42 min |
| Jul 19, 2:20 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 30 min |
| Jul 19, 2:58 PM EDT | Special Weather Statement | LMK | Spencer | 32 min |
| Jul 19, 3:09 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 31 min |
| Jul 19, 3:11 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott, Woodford | 29 min |
| Jul 19, 3:26 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Woodford | 24 min |
| Jul 19, 3:41 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Scott, Woodford | 29 min |
| Jul 19, 3:52 PM EDT | Areal Flood Advisory | LMK | Woodford | 3 hr |
| Jul 19, 4:07 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison, Woodford | 48 min |
| Jul 19, 4:38 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 52 min |
| Jul 19, 5:30 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 15 min |
| Jul 19, 5:33 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 32 min |
| Jul 19, 5:52 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison | 43 min |
| Jul 19, 6:15 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Shelby | 45 min |
| Jul 19, 6:25 PM EDT | Special Weather Statement | LMK | Jefferson | 30 min |
| Jul 19, 6:31 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 39 min |
| Jul 19, 6:31 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 44 min |
| Jul 19, 6:34 PM EDT | Special Weather Statement | LMK | Oldham | 31 min |
| Jul 19, 6:46 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 29 min |
| Jul 19, 6:50 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 45 min |
| Jul 19, 6:56 PM EDT | Special Weather Statement | LMK | Butler, Grayson | 44 min |
| Jul 19, 7:00 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Scott, Shelby, Woodford | 45 min |
| Jul 19, 7:09 PM EDT | Special Weather Statement | LMK | Spencer | 31 min |
| Jul 19, 7:10 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 45 min |
| Jul 19, 7:11 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 29 min |
| Jul 19, 7:20 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 9 min |
| Jul 19, 7:29 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington, Woodford | 46 min |
| Jul 19, 7:46 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart | 29 min |
| Jul 19, 7:48 PM EDT | Severe Thunderstorm Warning | LMK | Nelson, Spencer | 22 min |
| Jul 19, 7:50 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hart | 45 min |
| Jul 19, 7:51 PM EDT | Special Weather Statement | LMK | Breckinridge | 44 min |
| Jul 19, 7:59 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Larue, Marion, Mercer, Nelson and 2 more | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.